Academic Journals Database
Disseminating quality controlled scientific knowledge

Automorphism groups of cyclic curves defined over finite fields of any characteristics

ADD TO MY LIST
 
Author(s): R. Sanjeewa

Journal: Albanian Journal of Mathematics
ISSN 1930-1235

Volume: 3;
Issue: 4;
Start page: 131;
Date: 2009;
Original page

Keywords: algebraic curves | automorphism groups.

ABSTRACT
In this paper we determine automorphism groups of cyclic algebraiccurves dened over nite elds of any characteristic.
Why do you need a reservation system?      Affiliate Program